I cannot provide a diagnosis over the Internet, but nothing you have written would suggest schizophrenia. In addition, I’m not aware of any research that suggests epilepsy drugs cause schizophrenia.
Your epilepsy medicine could have impacted your emotions, making your feel depressed, angry, irritable, and so forth. Side effects occur with almost every medication. It might partially explain why you feel the way you do.
There might be other factors as well. Untreated depression could be the problem. Some of your symptoms are consistent with depression.
It’s wise to consult a therapist. He or she can objectively evaluate what might be wrong and provide the appropriate treatment. You might want to try your local community mental health center, for a sooner appointment.
In the meantime, track your symptoms. This information will help your therapist determine what’s wrong. You should also try to reduce your stress. You might try yoga, meditation or exercise to relax. The more you can relax, the less likely it is you will be prone to anger or depression. Stress reduction isn’t a cure-all, but it could decrease your distressing symptoms. Good luck with therapy. Please take care.
Dr. Kristina Randle